Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Welcome to Grumpy Groupies!!! This group is open to every one. I hope that all my buddies will join and use it often. Sad or happy, NO discussion is taboo. I do ask that you use Trigger in the title when necessary. Hopefully we can have fun and also support those who are having a hard time. Muahs
    sleeping!
    avatar
    bprobin posted:
    hey yall. does anyone on here that has problems staying alseep at night? it seem as though i only get maybe 4 to 5 hrs at nite. i go to sleep ok sometimes but have a hard time staying asleep. i wake up all tense. sometimes i go tp bed tense. if so, what do you take for sllep?
    Reply
     
    avatar
    bpcookie responded:
    Hey honey, I have a hard time falling asleep and a hard time staying asleep as well. I take Lunesta which puts me to sleep pretty fast but doesnt keep me asleep. Ive noticed if I take Lorazepam (for anxiety) that not only relaxes me and puts me to sleep, but it keeps me asleep. Perhaps you can try that. Good luck. muahs
    When all else fails, go Bipolar all over their azzes!!
     
    avatar
    bprobin replied to bpcookie's response:
    thanks cookie. what is lorazepam? i go to the doctor tomorrow afternoon. before i switched doctors a few month ago, i was on 3 10mgs of valum a day. this doctor took it away. now my nervers are still bad and i dont sleep good. he keeps trying me on different things but they dont work. i have begged him for my valum back. i guess we will see what happen on wed. i will let you know what he says. thanks cookie. hugs to you!
     
    avatar
    jaws86 replied to bprobin's response:
    Lorazapam is a benzo in the same family as Valium. I have taken both and have found that Valium relaxed me more at your same dosage . The trade nam is Ativan which really didnt work for me. Hope that helps.


    Spotlight: Member Stories

    I live in Los Angeles, in the great state of California. You know, the one with the "Governator". I have been married to a very sweet man ...More

    Helpful Tips

    real useable smilies part 2
    http://smileys.on-my-web.com/repository/Love/love-090.gif http://smileys.on-my-web.com/repository/Love/love-124.gif ... More
    Was this Helpful?
    17 of 26 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.